# SDR ARWA20040803

- Difficulty date: August 19, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,007 hours, 19,443 cycles
- Engine: Pwa JT3D7
- Engine time: 43,528 hours, 16,546 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 4
- Part time: 43,528 hours, 16,545 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT OF MGGT NOTICED NR 4 ENGINE LOSS OF OIL QUANTITY, OIL PRESSURE AND LIGHT.  PROCEEDED TO SHUTDOWN ENGINE ACCORDING TO CHECKLIST.  REMOVED AND REPLACED ENGINE NR 4 S/N 669510, AND INSTALLED ENGINE S/N P671066 IN ACCORDANCE WITH ARROW AIR JOB CARD DC8UN-003.  ADJUSTMENT AND TEST NR 4 ENGINE IN ACCORDANCE WITH DC-8 MM 71-00; FOUND NORMAL PARAMETER.
